# SDR SIMA2018072523004

- Difficulty date: July 23, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 43,000 hours, 39,170 cycles
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Sensor
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 60 KTS E2 NO DISP. C/W FIM 75-41-00-810-804-A01 & FIM 75-41-00-810-801-A01. REMOVED AND REPLACED ENGINE T2.5 SENSOR IAW MM 75-41-10.
